MathSciNet Relay Station
MathSciNet bibliographic data
MR1093598 55M30 (55P50 55P60 55P62)
Jessup, Barry New estimates for the collapse of the Milnor-Moore spectral sequence over a field. Proc. Amer. Math. Soc. 114 (1992), no. 4, 1115–1117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement